# SDR TWAA0003019

- Difficulty date: February 19, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, THE BULKHEAD BRACKET WAS CRACKED AT STA 148 BELOW LONGERON 3L.  FABRICATED AND INSTALLED NEW BRACKET PER SPM 6-70-01, PAGE 3 AND DAC DRAWING 9955780.
